JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON COLUMN INVARIANT AND INDEX OF COHEN-MACAULAY LOCAL RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON COLUMN INVARIANT AND INDEX OF COHEN-MACAULAY LOCAL RINGS
Koh, Jee; Lee, Ki-Suk;
  PDF(new window)
 Abstract
We show that the Auslander index is the same as the column invariant over Gorenstein local rings. We also show that Ding's conjecture ([13]) holds for an isolated non-Gorenstein ring A satisfying a certain condition which seems to be weaker than the condition that the associated graded ring of A is Cohen-Macaulay.
 Keywords
column invariant;index;Loewy length;Coheno-Macaulay ring;Gorenstein ring;
 Language
English
 Cited by
1.
PRESENTING MATRICES OF MAXIMAL COHEN-MACAULAY MODULES,;

대한수학회보, 2007. vol.44. 4, pp.871-878 crossref(new window)
2.
Numerical Invariants on a Ring F[[X,Y]]/ for a Field F,;;

조선자연과학논문집, 2013. vol.6. 4, pp.187-192 crossref(new window)
3.
Various Row Invariants on Cohen-Macaulay Rings,;

조선자연과학논문집, 2014. vol.7. 4, pp.278-282 crossref(new window)
1.
Various Row Invariants on Cohen-Macaulay Rings, Journal of the Chosun Natural Science, 2014, 7, 4, 278  crossref(new windwow)
2.
Numerical Invariants on a Ring F[[X,Y]]/ for a Field F, Journal of the Chosun Natural Science, 2013, 6, 4, 187  crossref(new windwow)
 References
1.
M. Auslander and R. O. Buchweitz, The homological theory of maximal Cohen- Macaulay approximations, Mem. Soc. Math. France 38 (1989), 5-37

2.
M. Auslander, Minimal Cohen-Macaulay approximations, preprint

3.
S. Ding, Cohen-Macaulay approximations and multiplicity, J. Algebra 153 (1992), no. 2, 271-288 crossref(new window)

4.
S. Ding, A note on the index of Cohen-Macaulay local rings, Comm. Algebra 21 (1993), no. 1, 53-71 crossref(new window)

5.
S. Ding, The associated graded ring and the index of a Gorenstein local ring, Proc. Amer. Math. Soc. 120 (1994), no. 4, 1029-1033

6.
M. Hashimoto and A. Shida, Some remarks on index and generalized Loewy length of a Gorenstein local ring, J. Algebra 187 (1997), no. 1, 150-162 crossref(new window)

7.
J. Herzog, On the index of a homogeneous Gorenstein ring, Contem. Math. 159 (1994), 95-102 crossref(new window)

8.
J. Koh and K. Lee, Some restrictions on the maps in the minimal resolutions, J. Algebra 202 (1998), 671-689 crossref(new window)

9.
J. Koh and K. Lee, New homological invariants of local rings, J. Algebra 235 (2001), 431-452 crossref(new window)

10.
K. Lee, Computation of numerical invariants col(-), row(-) for a ring $k[t^e,\;t^{e+1},\;t^{(e-1)e-1}$], J. Korean Math. Soc. 37 (2000), no. 4, 521-530

11.
K. Lee, Column invariants over Cohen-Macaulay local rings, Comm. Algebra 33 (2005), no. 5, 1303-1314 crossref(new window)

12.
J. D. Sally, Super-Regular Sequences, Pacific J. Math. 84 (1979), no. 2, 465-481 crossref(new window)

13.
A. Shida, On indices of local rings along local homomorphisms, Comm. Algebra 23 (1995), no. 12, 4535-4541 crossref(new window)

14.
P. Valabrega and G. Valla, Form rings and regular sequences, Nagoya Math. J. 72 (1978), 93-101

15.
Y. Yoshino, On the higher delta invariants of a Gorenstein local ring, Proc. Amer. Math. Soc. 124 (1996), no. 9, 2641-2647